MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT ROTATIONAL VERSION,SMALL

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL; CONNECTION COMPONENT ROTATIONAL VERSION,SMALL
Model Number 16-2840/02
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Unknown event date.Notification from representative (b)(6) that the doctor will be revising a component previously implanted on (b)(6) 2023 because of disassociation.He will only be replacing the hinge and the bushings.Revision will take place on (b)(6) 2025.[(b)(6)].
 
Event or Problem Description
Unknown event date.Notification from representative m.D.That the doctor will be revising a conponent previously implanted on (b)(6) 2023, because of disassociation.He will only be replacing the hinge and the bushings.Revision will take place on (b)(6) 2025.[customer].
 
Additional Manufacturer Narrative
The review of the history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.

Brand Name
ENDO-MODEL SL
Common Device Name
CONNECTION COMPONENT ROTATIONAL VERSION,SMALL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key22932054
Report Number3004371426-2025-00041
Device Sequence Number13335820
Product Code KRO
UDI-Device Identifier04026575359233
UDI-Public04026575359233
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16-2840/02
Device Catalogue Number16-2840/02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown